# SDR DL76G000863

- Difficulty date: April 28, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 37,725 hours, 10,761 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Swivel
- Part number: 113T11108
- Part serial: S69178
- Condition: Worn
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MLG STRUT SWIVEL WAS FOUND TO HAVE CORROSION AND FRETTING DAMAGE ON THE FACE OF ONE OF ITS LUGS.  CORRECTIVE ACTION: ER/A 334312-14.
